# SDR DALA2022093006412

- Difficulty date: September 29, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 87,268 hours, 39,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 681 AISLE EMERGENCY LIGHTS FROM SEATS 23 TO 26 INOP. CORRECTIVE ACTION: R/R BATTERY PACK M10567 PER B757 AMM 33-51. OPS CK GOOD. (8620766)
